# SDR DXTA200400251

- Difficulty date: February 22, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600315
- Aircraft time: 8,354 hours, 6,709 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING NOTICED NO BRAKING FORCE WITH THE RIGHT BRAKE PEDAL, ON POST FLIGHT INSPECTION FOUND BRAKE FLUID VISIBLY LEAKING FROM RIGHT MAIN WHEEL ASSEMBLY.  JACKED AIRCRAFT AND FOUND WITH GEAR EXTENDED THE RIGHT HAND BRAKE HOSE LEAKING.  REMOVED AND REPLACED BRAKE HOSE.  BLEED BOTH LT AND RT BRAKE ASSEMBLY, OPS CHECK GOOD.  LEAK CHECK GOOD IAW CESSNA 560 MM CHAPTER 32-42-01.
